# SDR QXEA0200744

- Difficulty date: May 1, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO COMPARTMENT DECK PANEL CUT OUT FLANGE HAS CORROSION.  REPAIRED IAW DHC-8 SRM 51-20-16, SRM 51-20-36 AND SRM 51-20-41.
